# SDR UPS98827205

- Difficulty date: July 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N814UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46090
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 50
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FUSELAGE BELLY APPROX STA 50,  CORROSION ON CIRCUM. STA 70, CRACK ON CIRCUM STA 70 STRINGER 34.  REPLACED BELLY SKIN TEMP.  REPAIR ACCOMPLISHED ON CIRCUM FRAME IAW E/O DC8531010158A.
